A theorem on bounded moments

J. Mikusiński; C. Ryll-Nardzewski

Studia Mathematica (1953)

  • Volume: 13, Issue: 1, page 51-55
  • ISSN: 0039-3223

How to cite


Mikusiński, J., and Ryll-Nardzewski, C.. "A theorem on bounded moments." Studia Mathematica 13.1 (1953): 51-55. <http://eudml.org/doc/216750>.

author = {Mikusiński, J., Ryll-Nardzewski, C.},
journal = {Studia Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {1},
pages = {51-55},
title = {A theorem on bounded moments},
url = {http://eudml.org/doc/216750},
volume = {13},
year = {1953},

AU - Mikusiński, J.
AU - Ryll-Nardzewski, C.
TI - A theorem on bounded moments
JO - Studia Mathematica
PY - 1953
VL - 13
IS - 1
SP - 51
EP - 55
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/216750
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.